Ask an expert
Question

24 Nov 2004

DVT
HI THERE

I WAS DIAGNOSED WITH DVT LAST WEEK. THE CAUSE IT THE PILL IM ON. I WAS TOLD TO STOP TAKING IT IMMEDIATLEY.

THE PILL IM ON IS YASMIN ARE THERE ANY LADIES TAKING THIS AND HAVE YOU EXPERIENCED THE SAME SIDE EFFECTS
Answer 352 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

This is a recognised complication but is quite rare.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9362 votes
No
67% - 19330 votes
Vote